# SDR SWAA2018051521817

- Difficulty date: April 2, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A21568
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB CRACKED AT UPPER OUTBOARD ATTACH FASTENER JUST INBOARD OF MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT.   R & R THE WEB IAW SRM.
